X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (6) 6
artin-schelter regular algebra (3) 3
dualizing complexes (3) 3
rings (3) 3
14a22 (2) 2
16e65 (2) 2
16s38 (2) 2
algebra and number theory (2) 2
cohen-macaulay (2) 2
graded algebras (2) 2
hopf algebra action (2) 2
nakayama automorphism (2) 2
16s35 (1) 1
16s80 (1) 1
16t20 (1) 1
17b37 (1) 1
algebra (1) 1
algebras (1) 1
artin-schelter (1) 1
artin-schelter gorenstein (1) 1
artin-schelter regular (1) 1
artin–schelter regular (1) 1
associative rings and algebras (1) 1
auslander regular (1) 1
auslander theorem (1) 1
auslander-reiten formula (1) 1
auslander–reiten formula (1) 1
automorphism group (1) 1
cancellation problem (1) 1
cohen-macaulay property (1) 1
cohen–macaulay (1) 1
commutative algebra (1) 1
commutative rings and algebras (1) 1
cosemisimple hopf-algebras (1) 1
dimension (1) 1
dimension-3 (1) 1
double extension (1) 1
down-up algebras (1) 1
frobenius algebra (1) 1
generalized artin-schelter regular algebra (1) 1
generalized artin–schelter regular algebra (1) 1
global dimension (1) 1
group action (1) 1
homologically small (1) 1
koszul algebra (1) 1
mathematics - rings and algebras (1) 1
mathematics, general (1) 1
maximal cohen-macaulay module (1) 1
mckay correspondence (1) 1
modules (1) 1
non-associative rings and algebras (1) 1
noncommutative geometry (1) 1
noncommutative graded algebras (1) 1
noncommutative quasi-resolution (1) 1
ore extension (1) 1
pertinency (1) 1
pretzeled quivers (1) 1
quantum toric varieties (1) 1
regular algebras (1) 1
rigidity (1) 1
rings and algebras (1) 1
semigroup algebras (1) 1
semisimple (1) 1
semisimple hopf actions (1) 1
serre duality (1) 1
singularities (1) 1
tail cohomology (1) 1
tate cohomology (1) 1
varieties (1) 1
vogel cohomology (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of Algebra, ISSN 0021-8693, 2009, Volume 322, Issue 2, pp. 373 - 409
We construct several families of Artin–Schelter regular algebras of global dimension four using double Ore extension and then prove that all these algebras are... 
Artin–Schelter regular | Ore extension | Auslander regular | Global dimension | Cohen–Macaulay | Double extension | Artin-Schelter regular | Cohen-Macaulay | MATHEMATICS | RINGS | GRADED ALGEBRAS | DUALIZING COMPLEXES
Journal Article
Transactions of the American Mathematical Society, ISSN 0002-9947, 12/2018, Volume 370, Issue 12, pp. 8613 - 8638
In the 1960s Maurice Auslander proved the following important result. Let R be the commutative polynomial ring \mathbb{C}[x_1,\dots ,x_n], and let G be a... 
MATHEMATICS | Cohen-Macaulay property | DOWN-UP ALGEBRAS | REGULAR ALGEBRAS | SINGULARITIES | homologically small | RINGS | Auslander theorem | RIGIDITY | Hopf algebra action | Artin-Schelter regular algebra | pertinency
Journal Article
Transactions of the American Mathematical Society, ISSN 0002-9947, 04/2017, Volume 369, Issue 4, pp. 2425 - 2460
Nakayama automorphism is used to study group actions and Hopf algebra actions on Artin-Schelter regular algebras of global dimension three. 
Group action | Automorphism group | Hopf algebra action | Nakayama automorphism | Artin-Schelter regular algebra | Cancellation problem | MATHEMATICS | cancellation problem | DIMENSION-3 | automorphism group | GRADED ALGEBRAS | group action | SEMISIMPLE | COSEMISIMPLE HOPF-ALGEBRAS
Journal Article
Frontiers of Mathematics in China, ISSN 1673-3452, 10/2019, Volume 14, Issue 5, pp. 923 - 940
We study properties of graded maximal Cohen-Macaulay modules over an ℕ-graded locally finite, Auslander Gorenstein, and Cohen-Macaulay algebra of dimension... 
16E65 | 14A22 | Mathematics, general | Mathematics | Noncommutative quasi-resolution | Maximal Cohen-Macaulay module | Artin-Schelter regular algebra | pretzeled quivers | 16S38 | MATHEMATICS | ALGEBRAS | MCKAY CORRESPONDENCE | SEMISIMPLE HOPF ACTIONS | DUALIZING COMPLEXES | Modules
Journal Article
Journal of Algebra, ISSN 0021-8693, 2004, Volume 280, Issue 1, pp. 58 - 83
Journal Article
Algebras and Representation Theory, ISSN 1386-923X, 10/2015, Volume 18, Issue 5, pp. 1155 - 1186
We study 2-cocycle twists, or equivalently Zhang twists, of semigroup algebras over a field K ${\mathbb K}$ . If the underlying semigroup is affine, that is... 
16T20 | Cohen-Macaulay | Non-associative Rings and Algebras | Commutative Rings and Algebras | Mathematics | 16S80 | Noncommutative geometry | Artin-Schelter Gorenstein | 17B37 | Associative Rings and Algebras | Quantum toric varieties | 16E65 | Semigroup algebras | 14A22 | Artin-Schelter | 16S35 | 16S38 | MATHEMATICS | NONCOMMUTATIVE GRADED ALGEBRAS | DIMENSION | RINGS | VARIETIES | DUALIZING COMPLEXES | Algebra
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.